# SDR DALA12002913233

- Difficulty date: July 7, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 61,311 hours, 27,768 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEAT 24 EMERGENCY PATH LIGHT INOPERATIVE.  MAINTENANCE REPAIRED CONNECTOR AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETUNED TO SERVICE.
